# SDR AALA202410174239

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 69,534 hours, 29,413 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENROUTE INDICATIONS OF A HYDRAULIC SYSTEM A FLUID LEAK, QUANTITY % WAS DROPPING 1% EVERY 8 MINUTES OR SO; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT TUL. PERFORMED A THOROUGH DETAILED VISUAL INSPECTION OF ALL VISIBLE HYDRAULIC SYSTEMS AND FOUND NO LEAKS. PERFORMED HYDRAULIC SYSTEM BLEED PROCEDURE. FOUND NO VISIBLE LEAKAGE, NO FAULT FOUND. PER AMM 29-00-00-870-801.
